# SDR DALA2015020300864

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Corroded
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SLAT PANEL NR 0, RIB INBD/OUTBD AFT BORES AT STA XIS= 12. DAMAGES WERE REWORKED AND MEASURED WITH ID 1.064. INSTALLED NEW BUSHINGS IAW SRM 57-02, PAR 9.
